# SDR UPS99829602

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46156291
- Condition: Damaged
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 55, LBL 54 TO RBL 54, THE FLOOR SUPPORT FITTINGS REQUIRE REPAIR.  REPAIRED DAMAGED FLOOR SUPPORT FITTINGS IAW DHC SK840-196 AND DHC SK840-172.
